Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 542401, 19 pages
http://dx.doi.org/10.1155/2012/542401
Research Article

Wavelet Collocation Method for Solving Multiorder Fractional Differential Equations

Faculty of Mathematics, Yazd University, Yazd, Iran

Received 15 July 2011; Accepted 27 October 2011

Academic Editor: Md. Sazzad Chowdhury

Copyright © 2012 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, and F. Mohammadi, “Wavelet Collocation Method for Solving Multiorder Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 542401, 19 pages, 2012. https://doi.org/10.1155/2012/542401.